Does anyone else also have cliterodynia or vulvodynia? (painful clitoris/vulva)

Ladies TMI warning. Does anyone else suffer from vulvodynia (in my case it is cliterodynia) with their endo? (painful vulvar or clitoris) I'm wondering if there is a link.

It is extremely painful and extremely embarrassing to mention to the doctors. And nobody really knows what it is or what to do about it. All I have been given so far is kenacomb ointment by my gyno which isn't doing the job because the pain also shoots up into my lower pelvis. Pretty miserable and not sure what to do about it. History - I have endo and multiple fibroids.

7 Replies

oldestnewest
  • Hi,

    I'm having my diagnostic lap tomorrow so not confirmed but pretty sure it's what I have, and as well as all the internal pain, I do find the skin and outer parts of that area get very painful/sore too - had all the tests and even a biopsy on the labia (not fun!) and they couldn't find a thing, been through a variety of creams etc but nothing has really helped. I feel it's all connected, but can't say for sure I'm afraid. If I get any answers from my lap/follow up I'll post up for you. Sorry can't be more help, but you aren't the only one at least :)

  • Thanks merlin19, good luck with your lap. I hope you heal well from it and get all the answers you need. My 2nd lap is in August with a new gyno so I will bombard him with 1000 questions regarding my 1000 different symptoms! I'd love to hear if your results shed any light on the mystery. x

  • Hi, I also have vulvodynia and am also sure this is somehow connected but despite having this condition diagnosed over a year ago, the doctor sent me for counciling which didn't help and Then I was put on gabapentin which also didn't help and gave me all kinds of nasty side effects and the withdrawal symptoms were very bad too. So sorry I have no idea how to get this fixed but suspect it is somehow linked to the bleeding....I have sex very infrequently now, which is a shame as I used to love it, every time I try it I end up in tears from the pain and wonder if I will ever enjoy sex again.

  • Hi Scotty, yeah I discussed it today with my doctor and he was mentioning Lyrica as a possible treatment for it (which sounds the same as gabapentin). the second option he mentioned is tri-cyclic antidepressants. I'm very sensitive to meds and their side effects so am wary about trying them. He suggests to first wait til my lap in August before getting on drugs for it :/

  • Gaberpentin & especially lyrics made my life HELL with dreadful side effects!! So lord knows where I go from here!!xx

  • Hi thanks for your feedback on these drugs. I'm sorry to hear you've been through a hard time with them. That's what I was afraid of. Can you please tell me the side effects they gave you? I'm super sensitive to drugs so it would be great to know x

  • Cooka lyric were the worst.i had real bad palpitations. Felt drunk blurred vision . Couldn't stop shaking. Omg tried them 3 times out of desperation. Nevet again!! Gaberpentin are just useless bbutless side effects. Xx

You may also like...